# SDR DALA1154523747

- Difficulty date: September 19, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 29665
- Aircraft time: 34,490 hours, 13,112 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72077500
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HAZE/SMOKE REPORTED IN FORWARD GALLEY AND FIRST CLASS CABIN, OVEN AND BULKHEAD HOT TO TOUCH.  TURNED OFF OVEN AND PULLED CIRCUIT BREAKERS, WITH SMOKE DISSIPATING.  BLISTERING BULKHEAD REPORTED.  UNEVENTFUL LANDING AT DESTINATION.  MAINTENANCE FOUND THE OVEN CONNECTOR D002P BACKSHELL/CLAMP BROKEN AND REPLACED THE OVEN.
